Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Hajiyeva Elmira Abulfasovna
Veb-site    
Place of birth Uzbekistan, Angren city 
Date of birth 18.03.1947 
Education Azerbaijan State University named S.M. Kirov 
Scientific degree PhD in Physical and Mathematical Sciences 
Title assistant professor 

Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


01.01.01

Mathematical analyisi

Investigation of the properties of functions with quasimonotone Fourier coefficients in generalized Nikolskii-Besov spaces 

Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

7

 

4

 

3

 
Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

 
Basic scientific achievements  
Names of scientific works
  1. S.K. Abdullayev, E.A. Gadjieva, F.A. Isayev, Two-weighted inequality for (p,q)- admissible -potential operators inweighted Lebesgue spaces, Fractional  Differential Calculus, 6 (2016), no. 2, 233-248.
  2. E.A. Gadjieva, F.A. Isayev, A. Kucukaslan, Two-weighted inequality for (p,q)– admissible Bk,n-potential operators in weighted Lebesgue spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 36 (2016), no. 1, Mathematics, 36-53.
  3. E.A. Gadjieva, A.A. Hasanov, Z.V. Safarov, Multilinear fractional integral operators with rough kernel on modified Morrey spaces, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb. 42 (1) (2016), 93-105
  4. E.A. Gadjieva, GT. Khasanova, Approximation by two dimensional Bernstein-Chlodowsky polynomials in triangle with mobile boundary. Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 20 (2000), no. 4, Math. Mech., 47–51
  5. E.A. Gadjieva, Ibikli Ertan, Weighted approximation by Bernstein-Chlodowsky polynomials. Indian J. Pure Appl. Math. 30 (1999), no. 1, 83–87.
  6. E. İbikli, E.A. Gadjieva, The order of approximation of some unbounded functions by the sequences of positive linear operators. Turkish J. Math. 19(1995), no. 3, 331–337.
  7. E.A. Gadzhieva, Absolute convergence of Fourier series of contracted functions. (Russian) Izv. Akad. Nauk Azerbaĭdzhan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 6(1985), no. 3, 20–24.
Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities  
Awards and prizes  
Main place of work and its address Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9
Position Research associate 
Office phone (+994 12) 5380725 
Mobile  
Home phone  
Fax (+994 12) 5390102 
E-mail